# SDR ASAA2023060343448

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 39,609 hours, 12,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 13348
- Condition: Faulty
- Location: #2 Engine
- Part time: 333 hours, 94 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALT OF FL 330, DUCT SPLIT IS CONSISTENT AT 23 PSI. LEFT DUCT IS 40 PSI AND RIGHT PACK IS 17 PSI. OAT IS -50C AND ABOVE PRESSURES MEASURED AT 88.5% N1. GROUNDED - YES. ACCOMPLISHED HEALTH CHK TASK CARD NG-36WC-00002-2. REPLACED BLEED AIR REG REF B737-900 AMM 36-11-03. PERFORMED HIGH POWER RUN. R/H DUCT PRESS FAILED. 20%N1 L 20 PSI R 6 PSI, 60% N1 AND ABLOVE L-30 R-10.
